# SDR IPXA2014042582762

- Difficulty date: April 2, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 28,414 hours, 16,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S2CP INSPECTION, LEFT OTBD AFT FLAP HAS A TWO INCH TEAR IN UPPER SURFACE EIGHT INCHES OTBD OF INBD EDGE AND FOURTEEN INCHES FWD OF T/E.  FOUND WITHIN LIMITS IAW SRM 57-53-01-2R-1,TABLE 11.2.
